# SDR UALA2013070104588

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,649 hours, 23,282 cycles
- Engine: Pwa PW2040
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Signal Cond Unit
- Part number: 6672M402
- Part serial: AM11
- Condition: Faulty
- Location: Eng Vibration
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE VIBRATION INDICATION READS HIGH, LOW, ZERO, BLANK, FLUCTUATES OR INOPERATIVE.  NO ABNORMAL VIBRATION PERCEIVED.  OTHER ENGINE PARAMETERS NORMAL.  REPLACED AIRBORNE VIBRATION MONITOR SIGNAL CONDITIONER IAW AMM.
